# SDR HEEA078753

- Difficulty date: May 6, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206064105101
- Condition: Mismarked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT MIS-IDENTIFIED.  P/N SHOULD BE -102.
